# SDR DL72S970781

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633450
- Condition: Damaged
- Location: Fs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF M/M53-11-0 NR 12 PERMANENT REPAIR (REPAIR/MOD TO STA 910 AND 913 FRAME STUB BEAMS) MAINTENANCE DISCOVERED THAT INSTALLATION OF THE TIME LIMITED REPAIR DAMAGED THE EXISTING STUB FRAME.  REPAIRED FRAME STUB PER M/M 53-11-00, FIG 813.  REPLACED STA 913.5 FRAME STUB PER M/M 53-11-00, FIG 814.
